# SDR AALA201809069026

- Difficulty date: September 3, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 59,310 hours, 22,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulted
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EMERGENCY LIGHT WAS ON THE WHOLE FLIGHT,  NONE OF THE OTHER LIGHTS WERE ON.  MAINTENANCE CYCLED THE EMERGENCY EXIT LIGHT SWITCH IN THE COCKPIT OFF AND ON, LIGHT WENT OFF.  MAITNENANCE ALSO PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 33-55-11/401A.
